American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 130 of 130 found      Go to page: 1 2 3 4 5

[120] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[121] R. Keith Dennis and Michael R. Stein. A new exact sequence for $K_2 $ and some consequences for rings of integers. Bull. Amer. Math. Soc. 78 (1972) 600-603. MR 0302631.
Abstract, references, and article information   
View Article: PDF

[122] Douglas R. Anderson. Generalized product theorems for torsion invariants with applications to flat bundles. Bull. Amer. Math. Soc. 78 (1972) 465-469. MR 0293636.
Abstract, references, and article information   
View Article: PDF

[123] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information   
View Article: PDF

[124] Richard Elman and T. Y. Lam. Pfister forms and $K$-theory of fields. Bull. Amer. Math. Soc. 77 (1971) 971-974. MR 0283004.
Abstract, references, and article information   
View Article: PDF

[125] David L. Rector. $K$-theory of a space with coefficients in a (discrete) ring. Bull. Amer. Math. Soc. 77 (1971) 571-575. MR 0292067.
Abstract, references, and article information   
View Article: PDF

[126] S. M. Gersten and D. L. Rector. A relation between two simplicial algebraic $K$-theories. Bull. Amer. Math. Soc. 77 (1971) 397-399. MR 0276305.
Abstract, references, and article information   
View Article: PDF

[127] Michael R. Stein. Chevalley groups over commutative rings. Bull. Amer. Math. Soc. 77 (1971) 247-252. MR 0291358.
Abstract, references, and article information   
View Article: PDF

[128] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF

[129] S. M. Gersten. On the $K$-theory of Laurent polynomials . Proc. Amer. Math. Soc. 30 (1971) 223-228. MR 0294452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] S. M. Gersten. Homotopy theory of rings and algebraic $K$-theory. Bull. Amer. Math. Soc. 77 (1971) 117-119. MR 0288164.
Abstract, references, and article information   
View Article: PDF


Results: 120 to 130 of 130 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia